Impulsive functional differential equations of fractional order with variable moments
AbstractWe establish some existence results for the solutions of initial-value problems for fractional-order impulsive functional differential equations with neutral-delay at variable moments.
How to Cite
ErgörenH. “Impulsive Functional Differential Equations of Fractional Order With Variable Moments”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 9, Sept. 2016, pp. 1169-7, http://umj.imath.kiev.ua/index.php/umj/article/view/1912.